| Model Number |
TPL0059 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6) the system was serviced in the field.In summary, no faults were found.The system performed as intended.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure, using the guide wire system.It was reported that an alleged inaccuracy occurred.The third pedicle screw out of four appeared low despite achieving all green on registration.When the trajectory was re-tried with a reduction tube, the screw still appeared low.Consequently, the surgeon decided not to place screws on the right side, opting to only insert screws on the left side.It was also noted that the pedicle seemed to have shifted on the right side.No patient complications have been reported as a result of this event.Additional information was received.It was reported that both the surgeon and manufacturer representative did not a shift upon verification.Once the pedicle was drilled upon, the x-ray imaging revealed the screw was low in the pedicle.The surgeon elected to skip placement of screws on the right side and just do a unilateral screw placement on the left side.
Additional Manufacturer Narrative
H2: correction made to section d4.H2: additional information in sections a and b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received.It was reported that there was a surgical delay of 5-10 minutes for troubleshooting.The left side screws were placed using the planned trajectories.The right side was aborted (the superior of the two k-wires appeared low under flouro so the surgeon chose to just implant screws on the left).